# SDR VNAA2019082611101

- Difficulty date: August 26, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 36,285 hours, 35,270 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Flap System
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH TO PHL THE CREW RECEIVED A FLAPS FAIL CAUTION MESSAGE AND DECLARED AN EMERGENCY.  TRUCKS ROLLED. THE AIRCRAFT LANDED SAFELY AND TAXIED TO THE GATE. CLEARED INHIBITS THROUGH MDC AND OPERATIONAL TEST OF THE FLAPS AND SLATS SYSTEM WAS PREFORMED IAW AMM 27-50-00-710-801 NO FURTHER DEFECTS NOTED.  A/C OK FOR SERVICE
